# SDR JJBA20170925028

- Difficulty date: September 18, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 34,709 hours, 45,748 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Malfunctioned
- Location: Nlg
- Part time: 35,315 hours, 47,761 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, AMBER AND RED NOSE GEAR LIGHTS ILLUMINATED AND GEAR COULD BE HEARD CYCLING.  PULLED THE PSEU FAULT CODES AND WORKING WITH THE MANUFACTURER FOR TROUBLESHOOTING.  CHECKED ALL WIRING AND REPORT FOUND S10 PROXIMITY SENSOR SPIKING.  THE PROXIMITY SENSOR AND HARNESS CHANGED ALONG WITH RIGGING OF S14 NOSE DOOR SENSOR.
